CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Conjugacy of real diffeomorphisms. A survey.

Anthony G O'Farrell ; Maria Roginskaya (Institutionen för matematiska vetenskaper, matematik)
St. Peterburg Mathematical Journal (1547-7371). Vol. 22 (2011), p. 1-40.
[Artikel, refereegranskad vetenskaplig]

Given a group G, the conjugacy problem in G is the problem of giving an effective procedure for determining whether or not two given elements f, g of G are conjugate, i.e. whether there exists h belonging to G with fh = hg. This paper is about the conjugacy problem in the group Diffeo(I) of all diffeomorphisms of an interval I in R. There is much classical work on the subject, solving the conjugacy problem for special classes of maps. Unfortunately, it is also true that many results and arguments known to the experts are difficult to find in the literature, or simply absent. We try to repair these lacunae, by giving a systematic review, and we also include new results about the conjugacy classification in the general case.

Nyckelord: conjugacy, diffeomorphism


Original publication (in Russian) in Algebra i Analiz (2010), vol 20 (1), pages 3-46. (ISSN: 0234-0852)



Denna post skapades 2011-01-04. Senast ändrad 2014-09-29.
CPL Pubid: 132397

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur